Structure of the neighborhood of a homoclinic contour with a saddle point of rest
Differencialʹnye uravneniâ, Tome 21 (1985) no. 9, pp. 1531-1536
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1985_21_9_a8,
author = {V. E. Chernyshev},
title = {Structure of the neighborhood of a homoclinic contour with a saddle point of rest},
journal = {Differencialʹnye uravneni\^a},
pages = {1531--1536},
year = {1985},
volume = {21},
number = {9},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1985_21_9_a8/}
}
V. E. Chernyshev. Structure of the neighborhood of a homoclinic contour with a saddle point of rest. Differencialʹnye uravneniâ, Tome 21 (1985) no. 9, pp. 1531-1536. http://geodesic.mathdoc.fr/item/DE_1985_21_9_a8/